Doctor insights on:
Pink Spotting On Depo Provera
Light pink blood/discharge on Depo provera, (medroxyprogesterone) not pregnant, what is this? And why?
Depo provera (medroxyprogesterone): can sometimes cause spotting.Get a more detailed answer ›
On Depo-Provera provera (medroxyprogesterone). Spotting red, then brown discharge and then white gooey discharge. Is this pregnancy? This is my last month of Depo-Provera (3rd month)
Depoprovera: Depoprovera is a injectable contraceptive medication that last 3 months in your body. It is very strong and chances of becoming pregnant while on this contraceptive are rare although never impossible.It functions by thickening the cervical mucous and changing the endometrium in addition to suppresing ovulation.Side effect like abnormal bleeding are very common and can last months after last dose. ...Read more
Does bleeding on depo for 8 days mean it's not effective? Brown light spotting for 7 days red heavier bleeding today. Depo shot on Jan14 1st dose
No. It means only: ...that the Depo shot has thrown your cycles off. Eventually you may have just occasional spotting or even no period at all. High levels of progesterone (which are in Depo=provera) make conception very unlikely b/c it shuts down ovulation and creates an inhospitable environment for sperm. If you were given patient info from the doctor or the pharmacist, I recommend you read it. Dr. Anne ...Read more
No : That is why it works to prevent ptegnancy ...Read more
Ovulated&had sex 5 days ago.Had brown discharge like spotting on day4&now have pink spotting on day 5.Started BC 15 days ago.implantation/breakthrough?
Very Common: Depo-provera is very effective but notorious for causing abnormal bleeding. Up to 80% irregular bleeding with the first shot. However, it also causes light or absent bleeding (amenorrhea) with subsequent doses. Up to 50% stop menses after their second shot. So if it's your first dose, hang in there. Transient hair loss, weight gain, and depression are also common symptoms you should look for. ...Read more
1tube 1 ovary. Last depo shot Feb. Period June/July. August just pink n brown discharge. Normal? Maybe pregnancy?
Do a pregnancy test: Periods may be irregular for a while after stopping the Depot shots ...Read more
Was on depo. Stopped b/c never ending period. Started seasonique before nxt Depo-Provera shot. Been on it for 4wks. Bleeding while not on placebo. Normal?
Depo provera (medroxyprogesterone) shot, after sex lately i spot, dark brown mucus-like spotting yesterday, today it was red but went away. When i wipe its faint pink.Why?
My period is very irregular.Hvbeen on provera (medroxyprogesterone) n Clomid for mnths now.Hadmy period on 2 dec.Had unprotected sex on29dec-5jan.R my pregnant?
I'm having some light pink spotting on the Depo-Provera shot, I know it's common, but I'm on my 3rd shot, is the color "pink" normal? What does it mean?
Depo bleeding: Bleeding on depoprovera is highly variable. There is no normal time for your period on this birth control method. Most have no periods. Some have irregular bleeding. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. ...Read more
Been off Depo-Provera since October 15th. Had unprotected sex. And yesterday, nov. 18th i had pink spotting. What is this?
I'm on 3rd Depo-Provera shot next is due December. I've been spotting light pink when wiping for 3 weeks also started Prozac (fluoxetine) 3 weeks ago for anxiety.. Linked?
I am on the Depo-Provera birth control shot And I haven't had a real period in 2 months I just have light pink spotting that comes and goes Is this normal?
Yes: It is very normal with the depo shot to not have a real period. Some users do not even get the pink spotting. It means the shot is doing it's job. :) ...Read more
1 Depo-Provera shot(feb2013) and stopped after that. No period since but pink spotting most days + mega emotional. Preg test neg when will i be normal again?
So i haven't had a period in 2 yrs thanks to Depo-Provera shot i quit it and took just provera (medroxyprogesterone) pills this morn i was spotting pink no period what's going on?
Spotting on Depo-Provera shot? Could it be wearing off? I had one shot in June it was my first shot I've been trying to cleanse my body could it be working
Resubmit information: It is not unusual for a Female to have spotting on Depo - particularly with the first shot. However, your information states that you are a Male Patient. Is this in Error? Male or Female, cleansing by Purging or unusual diets is not recommended. What are you using for this Cleanse? ...Read moreSee 1 more doctor answer
Been spotting on Depo-Provera shot for 4 months.told to get Depo-Provera shot a week earlier than 2wk time slot. Forgot date and got it in 2 wk time slot. still spot?
Birth control pill: Jolessa is a combination birth control pill that has ethyinyl estradiol as the potent estrogen and levonorgestrel as the progestin in it. Depotprovera is medroxyprogesterone, a progestin only. Estrogens promote blood clotting more so than progestins. Giving a birth control pill to alleviate breakthroughbleeding on depot provera needs to be very carefully weighed for its risks and benefits. ...Read more
Very common: Lots of women (about 1/3) will have irreg bleeding when on depo shot. If it is your first time, bleeding may last up to 3 mos as your body adjusts to the shot. If youve been on the shot for years, you may be having breakthrough bleeding. See your gyn for eval and options to control the bleeding. ...Read more
Depo-provera: Depo-provera is long acting progesterone. Generally it inhibits ovulation and hence also periods. Occasionally one can ovulate during depo-provera use, so even if not pregnant, spotting or frank bleeding (as in a "period") may occur. Depo-provera shots should occur every three months and should not be taken for over three years without a break. ...Read more
Spotting: Abnormal bleeding is a known side effect of depo... Hang in there it should get better over time... ...Read more
Ibuprofen 800 mg: You can try Ibuprofen 800 mg three times a day with food, assuming you are not on any other medications and you do not have any kidney problems. Otherwise, go see your provider and they would say the same but at least they can check your medical history and medications, etc. Failing that, people sometimes go on birth control pills for 1 month consider the iud http://maybetheiud.Org/. ...Read more
Is it common to be spotting while on Depo-Provera shot? Was on 2 yrs & off 1 yr, & now back on it.
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more